# SDR SWAA960529

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 3350 · Emergency Lighting
- Part: Base
- Part number: 10000679
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND COCKPIT EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT BASE PER BOEING M/M.
